# SDR EIAA2010060

- Difficulty date: August 1, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS STAY ON IN ARMED POSITION.  FOUND SOCKET FOR CONNECTOR TO EMERGENCY LIGHT MODULE PIN 13 (GROUND) WITH NUMEROUS BROKEN STRANDS.  RE-PINNED PER SWPM 20-60-00 AND WDM 33-51-11.  SYSTEM OP'S CHECK NORMAL PER AMM 33-51-00.
